# SDR SIMA20140421004

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 30,090 hours, 25,867 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 1 LEAK WARNING DURING CLIMB AT 10,000 FT.  IAW AOM CLOSED BLEED VLV & MSG EXTINGUISHED.  R & R BLEED LINE O RINGS AT JOINT 19 IAW AMM 36-11-10, LEAK CHECKED GOOD.
